RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 158, Number 1  


Lagrangian tori in the projective plane
N. A. Tyurin
3
Fermionic approach for evaluating integrals of rational symmetric functions
J. Harnad, A. Yu. Orlov
23
Approximation of a point perturbation on a Riemannian manifold
V. A. Geiler, D. A. Ivanov, I. Yu. Popov
49
The method of generalized Cole–Hopf substitutions and new examples of linearizable nonlinear evolution equations
V. M. Zhuravlev
58
Geometric Hamiltonian formalism for reparameterization-invariant theories with higher derivatives
P. I. Dunin-Barkovskii, A. V. Sleptsov
72
Geometric torsions and invariants of manifolds with a triangulated boundary
I. G. Korepanov
98
Quasilevels of a two-particle Schrödinger operator with a perturbed periodic potential
Yu. P. Chuburin
115
Effect of polarization on the trajectory of dissipative solitons
N. R. Sadykov
126
Electromagnetic form factors and polarizations of non-Dirac particles with rest spin 1/2
L. M. Slad
135
Remark on the dissipation of the magnetic helicity integral
P. M. Akhmet'ev, O. V. Kunakovskaya, V. A. Kutvitskii
150
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019